# SDR NWAA082373359

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 10,738 hours, 1,518 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON ARRIVAL AT GATE, FOUND NR 1 BRAKE ON FIRE, A GROUND FIRE EXTINGUISHER WAS USED TO PUT OUT THE FIRE.  THE BRAKE AND WHEEL WERE REPLACED AND CHECK OK.
